# SDR VSTA9601014

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312VA
- Make and model: Boeing 737204
- Aircraft serial: 20236
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 106121061N
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM CENTER DRAIN MAST.  REPLACED CENTER TANK NR 2 FUEL BLADDER AND REPAIRED VENT BOX.  LEAK CHECKS NORMAL.
